# SDR DKAA98008

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226R
- Make and model: Amd FALCOND
- Aircraft serial: 226
- Engine: Ge CF7002D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Fod
- Location: Nr 1 Engine
- Part time: 10,757 hours
- Stage of operation: TO
- Nature of condition: C, X
- Precautionary procedure: A, E

## Discrepancy

NR 1 ENGINE FLAMED OUT DURING FIRST POWER REDUCTION AFTER TAKEOFF.  FOUND NR 1 ENGINE TO HAVE COMPRESSOR FOD.  REPLACED NR 1 ENGINE PER RAI CARD NR 1-7100-01 AND AMD 71-00-01.  OPERATIONAL AND LEAK CHECKS GOOD ON GROUND RUN (IND).  AIRCRAFT RETURNED TO SERVICE.  (X)
